Quaderni del Seminario Matematico: 1995

ISSN: 2039-120X

[Anno precedente] [1995] [Anno successivo]


[1/95] P. Sanchini and M.C. Tamburini Bellani [mail]
Constructive (2,3)-generation: a permutational approach, Rend. Sem. Mat. Fis. Milano LXIV (1994), 141-158.

[2/95] L. Olian Fannio
Multiple periodic solutions of Hamiltonian systems with strong resonance at infinity, Discrete Contin. Dynam. Systems 3 (1997), 251-264.

[3/95] P. Gervasio [mail]
Fractional step methods for spectral approximation of advection-diffusion equation..

[4/95] P. Gervasio [mail]
Stabilized approximation for the Navier-Stokes equations.

[5/95] P. Gervasio [mail], E. Ovtchinnikov, and A. Quarteroni
The spectral projection decomposition method for elliptic equations.

[6/95] S. Lancelotti
Infinitely many solutions for one-dimensional eigenvalue problems for variational inequalities, Ann. Univ. Ferrara Sez. VII (N. S.) 41 (1995), 33-44.

[7/95] S. Bariselli, A. Raymondi, and G. Resconi [mail]
Learning model in nonlinear threshold logic by identification topologic space.

[8/95] G. Bianchi and A. Marzocchi [mail]
Asymptotic Properties of Solutions to Semilinear Damped Equations for Elastic Beams.

[9/95] C. Alberti
Modelli Didattici e Insegnamento della Matematica - I parte.

[10/95] B. Lazzari and E. Vuk [mail]
Domain of Influence and Stability in Linear Thermoviscoelasticity.

[11/95] E. Vuk [mail]
A Dynamic Problem in Linear Thermoviscoelasticity.

[12/95] C. Alberti
Modelli Didattici e Insegnamento della Matematica - Parte II.

[13/95] F. Luterotti [mail]
A Unilateral Problem for a Nonlinear Hyperbolic Operator, Rend. Mat. Appl. Ser. VII 17 (1997), 21-36.

[14/95] F. Luterotti [mail]
On a Class of Singular Schroedinger-type Evolution Variational Inequalities, Atti Sem. Mat. Fis. Univ. Modena 47 (1999), 47-64.

MP

Sep 17, 2017